MathSciNet Relay Station
MathSciNet bibliographic data
MR1974331 (2004c:41019) 41A17 (26C05 41A05)
Dryanov, D. P.; Qazi, M. A.; Rahman, Q. I. Certain extremal problems for polynomials. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2741–2751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement